# SDR DALA2015100605970

- Difficulty date: September 29, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON UPPER SKIN AT RT ELEVATOR GEARED TAB.  RT ELEVATOR GEARED TAB WAS REMOVED.  RT ELEVATOR GEARED TAB AND WILL BE INSTALLED WITH A/C 0987, CARD 2730-4590 RT.
